RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor
Subscription
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Uspekhi Mat. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Uspekhi Mat. Nauk, 1986, Volume 41, Issue 5(251), Pages 153–154 (Mi umn2213)  

This article is cited in 1 scientific paper (total in 1 paper)

Sergei Mikhailovich Lozinskii (obituary)

A. M. Vershik, S. M. Ermakov, O. A. Ladyzhenskaya, I. P. Mysovskikh, V. A. Pliss, Kh. L. Smolitskii, D. K. Faddeev


Full text: PDF file (250 kB)

English version:
Russian Mathematical Surveys, 1986, 41:5, 115–117

Bibliographic databases:

Document Type: Personalia
MSC: 01A70, 42A16, 42A15

Citation: A. M. Vershik, S. M. Ermakov, O. A. Ladyzhenskaya, I. P. Mysovskikh, V. A. Pliss, Kh. L. Smolitskii, D. K. Faddeev, “Sergei Mikhailovich Lozinskii (obituary)”, Uspekhi Mat. Nauk, 41:5(251) (1986), 153–154; Russian Math. Surveys, 41:5 (1986), 115–117

Citation in format AMSBIB
\Bibitem{VerErmLad86}
\by A.~M.~Vershik, S.~M.~Ermakov, O.~A.~Ladyzhenskaya, I.~P.~Mysovskikh, V.~A.~Pliss, Kh.~L.~Smolitskii, D.~K.~Faddeev
\paper Sergei Mikhailovich Lozinskii (obituary)
\jour Uspekhi Mat. Nauk
\yr 1986
\vol 41
\issue 5(251)
\pages 153--154
\mathnet{http://mi.mathnet.ru/umn2213}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=878328}
\zmath{https://zbmath.org/?q=an:0614.01025|0612.01022}
\adsnasa{http://adsabs.harvard.edu/cgi-bin/bib_query?1986RuMaS..41..115E}
\transl
\jour Russian Math. Surveys
\yr 1986
\vol 41
\issue 5
\pages 115--117
\crossref{https://doi.org/10.1070/RM1986v041n05ABEH003424}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1986J565900004}


Linking options:
  • http://mi.mathnet.ru/eng/umn2213
  • http://mi.mathnet.ru/eng/umn/v41/i5/p153

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. S. M. Ageev, “On a problem of Zambakhidze–Smirnov”, Math. Notes, 58:1 (1995), 679–684  mathnet  crossref  mathscinet  zmath  isi
  • Успехи математических наук Russian Mathematical Surveys
    Number of views:
    This page:475
    Full text:188
    First page:6

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019